Alert archive / New Jersey / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Oct 4, 2012, 3:07 PM EDT for Sussex County, New Jersey. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 4, 2012, 3:07 PM EDT (19:07 UTC)
- Expired
- Oct 4, 2012, 4:00 PM EDT
- In force
- 53 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, NJ
The radar
The Philadelphia radar (KDIX), 132 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 474 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
768
WWUS81 KPHI 041907
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
307 PM EDT THU OCT 4 2012
NJZ001-042000-
SUSSEX NJ-
307 PM EDT THU OCT 4 2012
...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT SUSSEX
COUNTY...
AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 4 MILES SOUTHEAST OF
NEWTON...MOVING NORTHEAST AT 25 MPH. THE SHOWER WILL BE NEAR
OGDENSBURG AROUND 320 PM...FRANKLIN AROUND 325 PM...HAMBURG AROUND
330 PM...SUSSEX AROUND 335 PM...HIGHLAND LAKE AROUND 345 PM AND
VERNON VALLEY AROUND 350 PM.
VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
OCCASIONAL LIGHTNING...AS WELL AS LOCALLY GUSTY WINDS COULD ALSO
OCCUR.
LAT...LON 4129 7454 4121 7437 4119 7437 4100 7460
4092 7475 4101 7487
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 4, 1:10 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Oct 4, 1:10 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 110 PM EDT THU OCT 4 2012 .SYNOPSIS... A FRONTAL BOUNDARY FROM THE WEST WILL PASS THROUGH OUR REGION THIS AFTERNOON. HIGH PRESSURE MOVES IN FOR FRIDAY. ANOTHER COLD FRONT WILL SWEEP THROUGH ON SATURDAY AND BEGIN TO SLOW ITS EASTWARD PROGRESSION. A WAVE OF LOW PRESSURE FORMS ALONG THIS FRONT AND TREKS NORTHEASTWARD INTO OUR REGION ON SUNDAY. HIGH PRESSURE WILL THEN REGAIN CONTROL OVER OUR REGION FOR THE START OF NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A MID LEVEL TROUGH EXTENDED FROM THE EASTERN GREAT LAKES REGION TO THE SOUTHEASTERN STATES AROUND MIDDAY WITH A RIDGE OF HIGH PRESSURE OVER THE WESTERN NORTH ATLANTIC. THE FLOW BETWEEN THE TWO FEATURES WAS RESULTING IN A PLUME OF MOISTURE BEING DRAWN UP FROM THE SOUTH AND OVER THE NORTHEASTERN STATES. THE MID LEVEL TROUGH SHOULD PASS OVERHEAD THIS EVENING. CLOUDS AND SHOWERS ARE ANTICIPATED FOR THE EARLY TO MID AFTERNOON AS AN IMPULSE IN THE SOUTH SOUTHWESTERLY MID LEVEL FLOW PASSES OVERHEAD. THE GREATEST POTENTIAL FOR SHOWERS WILL REMAIN ACROSS OUR NORTHWESTERN COUNTIES. AT 100 PM, AN AREA OF LIGHT TO MODERATE SHOWERS EXTENDED FROM AROUND HARRISBURG ACROSS THE SCRANTON AREA TO THE NORTHEASTERN CORNER OF PENNSYLVANIA. THE AREA OF SHOWERS WILL CONTINUE TO LIFT TO THE NORTHEAST. THE SHOWERS REMAINED FAIRLY LOW TOPPED AROUND 100 PM. HOWEVER, SOME ISOLATED LIGHTNING REMAINS POSSIBLE. TEMPERATURES WERE MAINLY IN THE 70S EARLY THIS AFTERNOON AND THEY SHOULD RISE GRADUALLY IN THE DEVELOPING SOUTHWEST TO WEST SURFACE FLOW. TODAY'S HIGH TEMPERATURES WILL REMAIN DEPENDENT UPON HOW MUCH SUNSHINE WE RECEIVE DURING THE MID TO LATE AFTERNOON AS THE CLOUDS AND SHOWERS BEGIN TO LIFT TO OUR NORTHEAST AND EAST. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/... MOSTLY CLEAR AND COOLER BUT STILL RELATIVELY MILD FOR EARLY OCTOBER. PATCHY FOG IN THE FCST LATE. CONFIDENCE ON FOG FORMING IS BELOW AVG BUT HAVE FCST IT SINCE MIXING WILL BE MINIMAL TONIGHT AND SOME DECOUPLING IS POSSIBLE LATE. TEMPS/WINDS/DEWPOINTS ARE 50 50 BLENDED GFS/NAM MOS GUIDANCE FROM THE 00Z/4 CYCLE. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... MID-LEVEL RIDGING TO OUR SOUTHEAST WILL SLIDE TOWARDS THE EAST A BIT ON FRIDAY BUT KEEP OUR AREA DRY AND WARM...BY OCTOBER STANDARDS. 850MB TEMPERATURES WARM TO AROUND 12C AND UNDER A WESTERLY WIND WE COULD EASILY WARM INTO THE LOW-80S ACROSS A BETTER PART OF OUR CWA. THE SURFACE AND MID-LEVEL RIDGING WILL CONTINUE TO MOVE EASTWARD AND A RETURN FLOW SETS UP ACROSS THE REGION FOR SATURDAY. GENERAL MODEL CONSENSUS SHOWS THE WEAKENING COLD FRONT APPROACHING FROM THE NORTHWEST AND PUSHING THROUGH OUR CWA BY AROUND THE EARLY AFTERNOON TIME PERIOD ON SATURDAY...GIVE OR TAKE A COUPLE HOURS. THE BEST MID AND UPPER LEVEL FORCING LOOK TO REMAIN WELL TO THE NORTHWEST OF THE REGION SO NOT EXPECTING A GREAT DEAL OF RAIN FROM ITS PASSAGE. AS IT SLIDES TO THE SOUTHEAST IT BEGINS TO LOSE THE BETTER PUSH FROM THE MID-LEVELS AS THE SHORTWAVE ENERGY MOVES FURTHER TO THE NORTHEAST AND BEGINS TO SLOW A BIT. THERE COULD STILL BE A FEW HOURS AROUND TO THE WEST OF THE FRONTAL ZONE BASED ON SOME THE WAVY BAROCLINIC ZONE WILL BE TO OUR SOUTHEAST ON SUNDAY WHILE MORE MID-LEVEL ENERGY IS EJECTED FROM THE PACIFIC NORTHWEST AND DIVES INTO THE BASE OF THE DEVELOPING LONG WAVE TROUGH. MOST OF THE 04/00Z MODELS, EXCEPT FOR THE GFS, DEVELOP A WEAK SURFACE INFLECTION ALONG THE BOUNDARY AND PUSH IT TOWARDS THE NORTHEAST DURING THE DAY SUNDAY. A H250 JET, PLACING US IN THE RIGHT REAR ENTRANCE REGION PERMITS ENHANCED VERTICAL MOTION, A MID-LEVEL SHORTWAVE DIVING ACROSS TO OUR NORTHWEST, AND SOUTHWESTERLY FLOW AT THE SURFACE AND ALOFT...MAINLY TO OUR SOUTHWEST, SHOULD BE ENOUGH FOR SURFACE CYCLOGENESIS. THE BOUNDARY AND SURFACE WAVE INTERACTION WILL KEEP OUR SENSIBLE WEATHER UNSETTLED/RAINY THROUGH THE REMAINDER OF THE WEEKEND. A BETTER CHANCE OF RAIN SHOULD BE ACROSS OUR EASTERN ZONES ON SUNDAY AS THE SURFACE WAVE MOVES ALONG THE COAST TOWARDS THE NORTHEAST...HAVE ADDED LIKELY POPS TO THESE AREAS. THE UPPER JET PULLS FURTHER TO THE NORTHEAST EARLY ON MONDAY MORNING AND KICKS THE SURFACE BOUNDARY TO OUR EAST ACCOMPANIED BY THE WAVE OR LOW PRESSURE. SURFACE AND MID-LEVEL RIDGING ONCE AGAIN ESTABLISHES ITSELF OVER THE REGION AND WE BEGIN TO DRY OUT. UPON DOING SO STRONG COLD AIR ADVECTION KICKS AND WE COULD SEE 850MB TEMPERATURES COULD DIP BELOW 0C FOR THE FIRST TIME IN A LONG TIME. SUNDAY, GIVEN ALL THE CLOUD COVER AND RAIN FALLING, IS THE START OF A COUPLE OF DAYS OF WELL BELOW NORMAL TEMPERATURES. WE SLOWLY MODERATE BACK TOWARDS NORMAL THROUGH THE REMAINDER OF THE LONG TERM PERIOD WITH DRY CONDITIONS EXPECTED. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. MAINLY VFR CONDITIONS ARE EXPECTED THROUGH ABOUT 2000Z OR 2100Z. HOWEVER, TEMPORARY MVFR CONDITIONS ARE POSSIBLE, ESPECIALLY IN SHOWERS. IFR CEILINGS WERE AFFECTING KILG AT 1700Z, MOST LIKELY AN EFFECT FROM DELAWARE BAY. THOSE VERY LOW CEILINGS SHOULD DISSIPATE THERE BY ABOUT 1900Z. A WESTERLY WIND AROUND 6 OR 8 KNOTS IS FORECAST TO DEVELOP FOR THE LATE AFTERNOON AND EARLY EVENING HOURS. IT SHOULD BEGIN TO BRING DRY AIR INTO OUR REGION WITH CLEARING CONDITIONS ANTICIPATED ALONG WITH AN END TO OUR CHANCE OF SHOWERS. FOR TONIGHT, A MAINLY CLEAR SKY IS EXPECTED. PATCHY FOG MAY DEVELOP FOR LATE TONIGHT AND EARLY FRIDAY MORNING AT OUR MORE CLIMATOLOGICALLY SUSCEPTIBLE TAF SITES, KRDG AND KABE. VFR CONDITIONS AND A WESTERLY WIND OF 5 TO 10 KNOTS ARE EXPECTED FOR FRIDAY, OUTLOOK... FRIDAY - SATURDAY MORNING...VFR. SATURDAY - MONDAY MORNING...VFR. POSSIBLE LOWER CONDITIONS IN SCATTERED SHOWERS. MONDAY...VFR WITH GUSTY NW WINDS. && .MARINE... NO HEADLINES THROUGH TONIGHT. LIGHT WIND LESS THAN 10 KTS BECOMING SW TO W 5 TO 10 KTS IN THE AFTN AND NW G20 KTS FOR A TIME TONIGHT. THERE IS A SMALL CHC FOR AN HOUR OF NW GUSTS AROUND 25 KTS TONIGHT...MAINLY ON DE BAY. ATLC SEAS 2-4 FT...ON DE BAY 1-2 FT. OUTLOOK... SUB-ADVISORY CONDITIONS EXPECTED THROUGH EARLY NEXT WEEK. THERE IS A CHANCE TO SEEING SOME HIGHER GUSTS BEHIND A COLD FRONTAL PASSAGE ON SATURDAY AND THEN AGAIN ON MONDAY. WINDS WILL BE OUT OF THE WEST ON FRIDAY AND SLOWLY TURN MORE TOWARDS THE SOUTHWEST ON SATURDAY AND THEN VEER TO THE NORTH ON SUNDAY. SCATTERED TO NUMEROUS SHOWERS ARE EXPECTED ON SUNDAY AS A WEAK COASTAL LOW PRESSURE SYSTEM FORMS AND THEN SKIRTS BY OUR COAST. SEAS BEGIN TO INCREASE UPWARDS OF 4 FEET BY MONDAY IN RESPONSE TO A TIGHTENING PRESSURE GRADIENT AND STRONGER COLD AIR ADVECTION TAKING PLACE. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HEAVENER NEAR TERM...IOVINO SHORT TERM...DRAG LONG TERM...HEAVENER AVIATION...IOVINO/HEAVENER MARINE...DRAG/HEAVENER
Hazardous weather outlook, Oct 4, 9:30 AM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 930 AM EDT THU OCT 4 2012 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-051330- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 930 AM EDT THU OCT 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-051330- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 930 AM EDT THU OCT 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 4, 12:56 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1256 PM EDT THU OCT 4 2012
PAZ054-055-060-061-041800-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-
1256 PM EDT THU OCT 4 2012
...SHOWERS WITH HEAVY RAINFALL WILL AFFECT BERKS...LEHIGH...MONROE
AND CARBON COUNTIES...
AT 1254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 11 MILES
SOUTHEAST OF WILKES-BARRE TO 19 MILES NORTH OF READING...MOVING EAST
AT 20 MPH. THE SHOWERS WILL BE NEAR WEATHERLY...SHOEMAKERSVILLE...
LANSFORD...HAMBURG AROUND 100 PM...SUMMIT HILL...NESQUEHONING AROUND
105 PM...NEW MAHONING...LENHARTSVILLE AROUND 115 PM...WANAMAKERS AND
ARROWHEAD LAKE AROUND 120 PM.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
LOCALLY GUSTY WINDS ARE ALSO POSSIBLE WITH THESE SHOWERS.
LAT...LON 4125 7533 4081 7553 4078 7560 4072 7557
4050 7567 4044 7626 4054 7619 4058 7602
4065 7599 4074 7577 4088 7597 4091 7598
4093 7596 4101 7575 4109 7577 4113 7570
4113 7564 4123 7554
ROBERTSONSpecial weather statement, Oct 4, 1:55 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
155 PM EDT THU OCT 4 2012
PAZ054-055-060>062-041845-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
155 PM EDT THU OCT 4 2012
...SHOWERS AND EMBEDDED THUNDERSTORMS WITH HEAVY RAINFALL WILL
AFFECT BERKS...LEHIGH...MONROE...CARBON AND NORTHAMPTON COUNTIES...
AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH EMBEDDED THUNDERSTORMS WITH HEAVY RAINFALL ALONG A LINE
EXTENDING FROM 18 MILES SOUTHEAST OF SCRANTON TO 6 MILES SOUTHEAST
OF LEHIGHTON TO 13 MILES NORTH OF READING...MOVING NORTHEAST AT 20
MPH. THE SHOWERS WILL BE NEAR PENN FOREST RESERVOIR...EMERALD AROUND
200 PM...TRACHSVILLE...POCONO RACEWAY...JONAS...SLATINGTON AROUND
205 PM...TOBYHANNA...SUN VALLEY...MERWINSBURG AND LONG POND AROUND
210 PM.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
OCCASIONAL LIGHTNING...AS WELL AS LOCALLY GUSTY WINDS WILL ALSO
OCCUR.
LAT...LON 4126 7514 4115 7514 4114 7510 4085 7522
4077 7531 4051 7564 4046 7612 4068 7592
4074 7577 4077 7583 4113 7570 4113 7564
4122 7556 4123 7549
ROBERTSONSpecial weather statement, Oct 4, 2:49 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
249 PM EDT THU OCT 4 2012
NJZ007-009-PAZ062-042000-
HUNTERDON NJ-NORTHAMPTON PA-WARREN NJ-
249 PM EDT THU OCT 4 2012
...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT WARREN...
HUNTERDON AND NORTHAMPTON COUNTIES...
AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 5 MILES WEST OF EASTON...
MOVING EAST AT 20 MPH. THE SHOWER WILL BE NEAR FORKS...TATAMY...
WILSON...WEST EASTON AROUND 255 PM...EASTON...BANGOR...ROSETO AROUND
300 PM...PHILLIPSBURG...BANGOR AND EAST BANGOR AROUND 305 PM.
VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
OCCASIONAL LIGHTNING...AS WELL AS LOCALLY GUSTY WINDS COULD ALSO
OCCUR.
LAT...LON 4098 7489 4054 7492 4060 7520 4061 7520
4060 7522 4064 7540 4083 7537 4087 7528
4088 7527
ROBERTSONSpecial weather statement, Oct 4, 3:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
307 PM EDT THU OCT 4 2012
NJZ001-042000-
SUSSEX NJ-
307 PM EDT THU OCT 4 2012
...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT SUSSEX
COUNTY...
AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 4 MILES SOUTHEAST OF
NEWTON...MOVING NORTHEAST AT 25 MPH. THE SHOWER WILL BE NEAR
OGDENSBURG AROUND 320 PM...FRANKLIN AROUND 325 PM...HAMBURG AROUND
330 PM...SUSSEX AROUND 335 PM...HIGHLAND LAKE AROUND 345 PM AND
VERNON VALLEY AROUND 350 PM.
VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
OCCASIONAL LIGHTNING...AS WELL AS LOCALLY GUSTY WINDS COULD ALSO
OCCUR.
LAT...LON 4129 7454 4121 7437 4119 7437 4100 7460
4092 7475 4101 7487
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 2:49 PM EDT | Special Weather Statement | PHI | Warren | 71 min |
| Oct 4, 3:32 PM EDT | Areal Flood Advisory | PHI | Sussex | 92 min |
| Oct 4, 3:41 PM EDT | Special Weather Statement | PHI | Morris | 79 min |
| Oct 4, 4:05 PM EDT | Areal Flood Advisory | PHI | Morris | 94 min |
| Oct 4, 12:56 PM EDT | Special Weather Statement | PHI | Carbon | 64 min |
| Oct 4, 1:55 PM EDT | Special Weather Statement | PHI | Carbon, Lehigh, Monroe | 50 min |
Nearby
Special Weather Statements in New Jersey, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.